MathSciNet Relay Station
MathSciNet bibliographic data
MR1427657 14M25 (14C40 19L10 52B20)
Brion, Michel; Vergne, Michèle An equivariant Riemann-Roch theorem for complete, simplicial toric varieties. J. Reine Angew. Math. 482 (1997), 67–92.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement